Top 9 Naproxen Sodium 220 Mg 400 Count Liquid Gels – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Made in USA, A+ Health Naproxen Sodium 220 Mg Liquid Gels, 180 Count, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.

Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Temporarily reduces fever and relieves minor pains due to headaches, muscular aches, backaches, toothaches, the common cold, menstrual cramps, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

2. Good Sense

#ad

Pain Reliever and Fever Reducer NSAID, 400 Count, GoodSense Naproxen Sodium Tablets 220 mg

#ad
Good Sense #ad - Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, muscular aches, menstrual cramps, toothache and the common cold; also temporarily reduces fever. All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

3. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.

Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

4. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.

Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. One bottle of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

5. VOLTAREN

#ad

Voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief, No Prescription Needed, 3.5 oz/100 g Pack of 2

#ad
VOLTAREN #ad - Joint pain relief gel comes in a tube with easy twist cap and includes dosing card for proper dosage. Clinically proven to relieve arthritis pain, improve mobility and reduce stiffness, aches and pains to provide prescription strength arthritis pain relief.

Significant arthritis pain relief, elbow pain, within seven days of continuous use and long-lasting relief when applied four times a day; Apply on up to two joints at the same time for hand pain, wrist pain, ankle pain, foot pain or knee pain relief. Two 3. 5 oz/100 g tubes of voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief. An alternative to pills, voltaren is a nonsteroidal anti-inflammatory gel that combines the benefits of an arthritis cream and gel for arthritis pain management.

Number 1 doctor Recommended topical pain relief brand. Paraben and dye-free, Voltaren diclofenac gel is a non-greasy and clean scented gel. Diclofenac sodium topical gel penetrates Deep to attack arthritis pain directly at the source of inflammation, treating arthritis pain rather than just masking it.
BrandVOLTAREN #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6.13 Inches
Weight0.44 Pounds
Width10 Inches
Part Number60000000120180
Model60000000120180

6. Amazon Basic Care

#ad

Headache, 500 Count, Fever Reducer and Pain Relief from Body Aches, Amazon Basic Care Ibuprofen Tablets, Arthritis Pain and More

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, toothache, minor arthritis pain, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.

Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets. Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.

Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Physicians surveyed by an independent market research firm.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

7. Aleve

#ad

250 Count, Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count

#ad
Aleve #ad - Effective pain relief: Fast, targeted pain Relief that lasts. Targeted muscle and back pain relief: Relieves minor back and muscles aches and Pains. Long lasting relief: each Aleve Pain Relief tablet has the strength to last up to 12 hours. Child‐resistant packaging: Aleve Pain Relief pills come in a convenient, child‐resistant bottle.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.28 Pounds
Width2.63 Inches
Part Number025866592285
Model025866592285

8. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, 300 Count, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, menstrual cramps, toothache, muscular aches, backache, and minor pain of arthritis.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

9. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.

2mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 222, new packaging will feature 2% less plastic to keep nearly 5, while also reducing fever, pounds of plastic out of landfills. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. One package of 2 advil liqui-gels pain reliever and fever Reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493